Ask a doctor

Should I stop accutane due to negative side effects?

I started accutane with 30 mg twice daily a week ago. I am experiencing the normal dry lips and skin, but also back, chest, and neck pain and muscle weakness. I also am having flu symptoms such as sore throat and fever. I don't know if these are sever enough to stop taking the drug?

Doctor Answers (1)

Negative Accutane Symptoms

+1

Yikes! These symptoms definitely require evaluation by your prescribing physician. Whilst dry skin is a very common side effect of Isotretinoin, joint pain, myalgias (muscle soreness), and fever are not. Therefore, a work-up of these symptoms to determine whether they're drug-related is a must.


New York Dermatologist
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.